Volume 30,Issue 3,2010 Table of Contents

   
Other Issues:  
  

目录

Galois Connections in A Topos
  Tao LU,Wei HE and Xi Juan WANG
  2010,30(3):381-389 [Abstract(1512)]  [View PDF 158.17 K (936)]
  
Periodic Solutions to an Evolution $p$-Laplacian System
  Ying Jie WEI and Wen Jie GAO
  2010,30(3):390-398 [Abstract(1397)]  [View PDF 137.83 K (1366)]
  
The Frattini Subsystem of a Lie Supertriple System
  Xian Feng WU and Liang Yun CHEN
  2010,30(3):399-406 [Abstract(1454)]  [View PDF 128.61 K (1336)]
  
Extensions of Generalized Fitting Modules
  Xing Feng YAN and Zhong Kui LIU
  2010,30(3):407-414 [Abstract(1349)]  [View PDF 130.84 K (1717)]
  
Lie Triple Derivations on Upper Triangular Matrices over a Commutative Ring
  Hai Ling LI and Ying WANG
  2010,30(3):415-422 [Abstract(1523)]  [View PDF 104.95 K (1682)]
  
The Uniqueness of Decomposition of Symplectic Ternary Algebras with Trivial Center
  Xi Mei BAI and Wen Li LIU
  2010,30(3):423-428 [Abstract(1352)]  [View PDF 109.47 K (1190)]
  
Vector-Valued Multilinear Commutators of Singular Integrals with Mixed Homogeneity
  Wei WANG and Jing Shi XU
  2010,30(3):429-441 [Abstract(1203)]  [View PDF 163.10 K (1072)]
  
Permanence and Global Attractivity of a Discrete Semi-Ratio-Dependent Predator-Prey System with Holling IV Type Functional Response
  Xiao Hong LI,Chun LU and Xiu Feng DU
  2010,30(3):442-450 [Abstract(1721)]  [View PDF 124.84 K (1170)]
  
General Induced Matching Extendability of $G^3$
  Long Shu WU,Yun Sheng YAN and Qin WANG
  2010,30(3):451-456 [Abstract(1598)]  [View PDF 108.82 K (865)]
  
Some Symmetry Identities for the Euler Polynomials
  Sheng Liang YANG and Zhan Ke QIAO
  2010,30(3):457-464 [Abstract(1671)]  [View PDF 109.98 K (1476)]
  
Local Jordan Derivations and Local Jordan Automorphisms of Upper Triangular Matrix Algebras
  Yan Xia ZHAO,Rui Ping YAO and Deng Yin WANG
  2010,30(3):465-474 [Abstract(1722)]  [View PDF 151.00 K (1900)]
  
Triple Positive Solutions of the Multi-Point Boundary Value Problem for Second-Order Differential Equations
  You Ming ZHOU and Yi CAO
  2010,30(3):475-486 [Abstract(1609)]  [View PDF 151.92 K (924)]
  
Left Multiplication Mappings on Operator Spaces
  Yu Wu YAO
  2010,30(3):487-494 [Abstract(1609)]  [View PDF 125.20 K (1164)]
  
Positive Solutions for Singular Fourth-Order Integral Boundary-Value Problem with $p$-Laplacian Operator
  Xing Qiu ZHANG
  2010,30(3):495-506 [Abstract(1652)]  [View PDF 135.74 K (947)]
  
The Integration of Dual-Domain Method for Estimating the Volatility of Financial Assets
  Xue Qiao DU and Xu Guo YE
  2010,30(3):507-518 [Abstract(1616)]  [View PDF 173.39 K (1221)]
  
Uniqueness Theorem of Algebroidal Functions in an Angular Domain
  Hui Fang LIU and Dao Chun SUN
  2010,30(3):519-526 [Abstract(1623)]  [View PDF 127.33 K (1071)]
  
Semi-Cover-Avoiding Properties and the Structure of Finite Groups
  Jun Xin WANG and Xiu Yun GUO
  2010,30(3):527-535 [Abstract(1754)]  [View PDF 136.55 K (1154)]
  
Covering Morphisms in a Pushout-Pullback Diagram
  De Xu ZHOU
  2010,30(3):536-542 [Abstract(1562)]  [View PDF 130.10 K (1202)]
  
Local Solvability of Cauchy Problem for Kaup-Kupershmidt Equation
  Xiang Qing ZHAO and Shen Ming GU
  2010,30(3):543-551 [Abstract(1614)]  [View PDF 145.76 K (997)]
  
A Note on the $w$-Global Transform of Mori Domains
  Fang Gui WANG
  2010,30(3):552-556 [Abstract(1482)]  [View PDF 97.52 K (1246)]
  
The New Upper Bounds of Some Ruzsa Numbers $R_m$
  Min TANG and Yong Gao CHEN
  2010,30(3):557-561 [Abstract(638)]  [View PDF 101.35 K (616)]
  
Wide Diameter of Generalized Petersen Graphs
  Jun ZHANG,Xi Rong XU and Jun WANG
  2010,30(3):562-566 [Abstract(1727)]  [View PDF 94.13 K (1758)]
  
A Note on the Paper ``Some Determinantal Inequalities on Complex Positive Definite Matrices"
  Gan Tong HE
  2010,30(3):567-570 [Abstract(1725)]  [View PDF 88.57 K (1619)]